See Alike in...

Alike App

Browser

Bnawotniak

917d

I stopped taking my medication about 4 days ago, I’m on 100 mg of lamictal I need some advice about what I should do!

Top reply
    • sades

      911d

      Don't ever stop meds cold turkey, the side effects of that can be intense. I am speaking from experience. Your best course of action is to do some research on alternatives if you don't want to be on meds. Then talk to your doctor, therapist, and if you are in a state that has licensed NDs. Get a team that communicates with not just you but each other. Then they can safely wean you off meds and ensure you are still safe with the treatment plan as it progresses. I can't guarantee it will be completely med free but it is the safest plan of action. It has worked well for me, but I also have to take a mood stabilizer now as I am dealing with burnout from work. Just be honest with your team, they want to work with you and make sure you are comfortable and most of all safe

    • sades

      911d

      Don't ever stop meds cold turkey, the side effects of that can be intense. I am speaking from experience. Your best course of action is to do some research on alternatives if you don't want to be on meds. Then talk to your doctor, therapist, and if you are in a state that has licensed NDs. Get a team that communicates with not just you but each other. Then they can safely wean you off meds and ensure you are still safe with the treatment plan as it progresses. I can't guarantee it will be completely med free but it is the safest plan of action. It has worked well for me, but I also have to take a mood stabilizer now as I am dealing with burnout from work. Just be honest with your team, they want to work with you and make sure you are comfortable and most of all safe

    • Geo

      914d

      Withdrawing is extremely uncomfortable and can cause permanent damage, especially with Lamictal. Call your doctor and get back on it.

    • sambde

      915d

      Advice with what. You don't want to take the medication. It'd been 4days Are you having withdrawals. Psycois If you are Go to your behavior service in your area Check your self In and they can help you wean off the medication safely Never stop cold turkey

    • pigmom

      915d

      Could I recommend that maybe you should talk to your doctor first. Maybe your doctor might be able to help you find a better medicine for you that may help you.

    • alike101

      915d

      I suggest getting back on them until your doctor weans you off. Don't stop taking a medication cold turkey bc it can actually have long term effects on the brain

    • Cheeseballs

      916d

      You should be under doctor’s supervision to stop it! If I miss a dose of my bipolar meds I get really delusional and make bad decisions and don’t sleep so really really dont just stop taking them!

    • Stevie

      917d

      😥✋ What type of medication did you stop taking at this point and time. You need to talk to your Doctor about it to see if you are going to be safe by not taking it. You could have a very bad night ok .

    • Bnawotniak

      917d

      Well I don’t want to take the medication so I just stopped

    • girlonfire12sendHELP

      917d

      Are you having adverse symptoms to the withdrawal? Or are you wanting to find different meds or alternative forms of treatment?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion